Show simple item record

dc.contributor.authorTee, Garry J.
dc.date.accessioned2013-05-15T04:20:28Z
dc.date.available2013-05-15T04:20:28Z
dc.date.issued2005
dc.identifier.citationTee, G.J. (2005), Eigenvectors of block circulant and alternating circulant matrices, Research Letters in the Information and Mathematical Sciences, 8, 123-142en
dc.identifier.issn1175-2777
dc.identifier.urihttp://hdl.handle.net/10179/4456
dc.description.abstractThe eigenvectors and eigenvalues of block circulant matrices had been found for real symmetric matrices with symmetric submatrices, and for block circulant matrices with circulant submatrices. The eigenvectors are now found for general block circulant matrices, including the Jordan Canonical Form for defective eigenvectors. That analysis is applied to Stephen J. Watson’s alternating circulant matrices, which reduce to block circulant matrices with square submatrices of order 2.en
dc.language.isoenen
dc.publisherMassey Universityen
dc.subjectEigenvectoren
dc.subjectEigenvalueen
dc.subjectMatricesen
dc.titleEigenvectors of block circulant and alternating circulant matricesen
dc.typeArticleen


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record